Table of Contents
Textures and Microstructures
Volume 23 (1995), Issue 3, Pages 185-199
http://dx.doi.org/10.1155/TSM.23.185

Calculation of Domains of Dependence for Pole Figures With an Ultrahyperbolic Differential Equation

MIFI (Moscow Engineering Physical Institute), Kashirskoe Shosse 31, Moscow 115409, Russia

Received 11 November 1993; Accepted 28 September 1994

Copyright © 1995 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

T. I. Savyolova, “Calculation of Domains of Dependence for Pole Figures With an Ultrahyperbolic Differential Equation,” Textures and Microstructures, vol. 23, no. 3, pp. 185-199, 1995. doi:10.1155/TSM.23.185